Alert archive / Vermont / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 1, 2015, 12:36 PM EDT for 7 counties in Vermont; Clinton County, Essex County, New York. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 12:36 PM EDT (16:36 UTC)
- Expired
- Jul 1, 2015, 6:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 26 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:30 PM EDT | FLASH FLOOD | 4 Ese Peru, NY | COCORAHS OBSERVER REPORTED WATER RUNNING OVER ROADWAYS FROM ROADSIDE DITCHES AND SWOLLEN SMALL STREAMS IN PERU. |
| Jul 1, 4:38 PM EDT | FLOOD | South Burlington, VT | STREET FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 4.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
239 WGUS51 KBTV 011636 FFWBTV NYC019-031-VTC001-007-011-013-015-019-023-012230- /O.NEW.KBTV.FF.W.0002.150701T1636Z-150701T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 1236 PM EDT WED JUL 1 2015 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN CLINTON COUNTY IN NORTHERN NEW YORK... NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK... LAMOILLE COUNTY IN NORTHWESTERN VERMONT... GRAND ISLE COUNTY IN NORTHWESTERN VERMONT... CHITTENDEN COUNTY IN NORTHWESTERN VERMONT... NORTHWESTERN ORLEANS COUNTY IN NORTHEASTERN VERMONT... NORTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT... FRANKLIN COUNTY IN NORTHWESTERN VERMONT... NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT... * UNTIL 630 PM EDT * AT 1232 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN WITH ADDITIONAL RAINFALL OF UP TO 1 INCH THROUGH THE REMAINDER OF THE AFTERNOON. AS A RESULT, FLASH FLOODING IS LIKELY ON SMALLER STREAMS AND CREEKS IN THE WARNING AREA THIS AFTERNOON. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...PLATTSBURGH INTERNATIONAL AIRPORT...BURLINGTON INTERNATIONAL AIRPORT... FRANKLIN...ESSEX...WILLISTON...WINOOSKI...SHELBURNE...PERU...GRAND ISLE...BEEKMANTOWN...HINESBURG...FAIRFAX...CHAZY...RICHMOND... CHARLOTTE...MOOERS AND UNDERHILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU CAN DO SO SAFELY PLEASE REPORT ANY FLOODING BY CALLING 8 0 2 8 6 3 4 2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM REPORT AT WEATHER.GOV/BURLINGTON. && LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364 $$ JMG
2 follow-up statements
175 WGUS71 KBTV 011945 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 345 PM EDT WED JUL 1 2015 NYC019-031-VTC001-007-011-013-015-019-023-012230- /O.CON.KBTV.FF.W.0002.000000T0000Z-150701T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLINTON NY-ESSEX NY-LAMOILLE VT-GRAND ISLE VT-CHITTENDEN VT- ORLEANS VT-WASHINGTON VT-FRANKLIN VT-ADDISON VT- 345 PM EDT WED JUL 1 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EASTERN CLINTON...NORTHEASTERN ESSEX...LAMOILLE...GRAND ISLE... CHITTENDEN...NORTHWESTERN ORLEANS...NORTHWESTERN WASHINGTON... FRANKLIN AND NORTHWESTERN ADDISON COUNTIES... AT 335 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA HAS TAPERED OFF. HOWEVER, ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS WHICH WILL KEEP MANY STREAMS RUNNING HIGH. SOME SMALLER WATERWAYS MAY POSSIBLY LEAVE THEIR BANKS AND WHILE THE THREAT OF FLASH FLOODING IS LESSENING, LOCALIZED HIGH WATER WILL REMAIN A CONCERN DURING THIS TIME FRAME. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...PLATTSBURGH INTERNATIONAL AIRPORT...BURLINGTON INTERNATIONAL AIRPORT... FRANKLIN...ESSEX...WILLISTON...WINOOSKI...SHELBURNE...PERU...GRAND ISLE...BEEKMANTOWN...HINESBURG...FAIRFAX...CHAZY...RICHMOND... CHARLOTTE...MOOERS AND UNDERHILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. KEEP CHILDREN AWAY FROM FAST FLOWING OR FLOODED CREEKS. && LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364 $$ JMG
743 WGUS71 KBTV 012243 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 643 PM EDT WED JUL 1 2015 NYC019-031-VTC001-007-011-013-015-019-023-012243- /O.EXP.KBTV.FF.W.0002.000000T0000Z-150701T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLINTON NY-ESSEX NY-LAMOILLE VT-GRAND ISLE VT-CHITTENDEN VT- ORLEANS VT-WASHINGTON VT-FRANKLIN VT-ADDISON VT- 643 PM EDT WED JUL 1 2015 ...THE FLASH FLOOD WARNING FOR EASTERN CLINTON...NORTHEASTERN ESSEX...LAMOILLE...GRAND ISLE...CHITTENDEN...NORTHWESTERN ORLEANS... NORTHWESTERN WASHINGTON...FRANKLIN AND NORTHWESTERN ADDISON COUNTIES HAS EXPIRED... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ENDING THIS EVENING. WHILE A FEW HEAVY DOWNPOURS ARE STILL POSSIBLE TILL ABOUT 8 PM...THE THREAT OF ANY ADDITIONAL FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. KEEP CHILDREN AWAY FROM FAST FLOWING OR FLOODED CREEKS. LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:12 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 1, 10:12 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1012 AM EDT WED JUL 1 2015 .SYNOPSIS... MOSTLY CLOUDY SKIES WITH SCATTERED SHOWERS AND A FEW EMBEDDED THUNDERSTORMS EXPECTED TODAY AS A TROUGH OF LOW PRESSURE LIFTS NORTHEASTWARD ACROSS THE NORTH COUNTRY. A FEW STRONGER THUNDERSTORMS ARE POSSIBLE ACROSS VERMONT THIS AFTERNOON...AND MAY PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS. AS THE LOW PRESSURE AREA DEPARTS NORTHEASTWARD ACROSS CENTRAL QUEBEC TONIGHT...A DRIER AIR MASS WILL MOVE INTO THE NORTH COUNTRY RESULTING IN GENERALLY PLEASANT WEATHER CONDITIONS AND LOW HUMIDITY FOR THURSDAY...FRIDAY...AND INDEPENDENCE DAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 1012 AM EDT WEDNESDAY...MINOR ADJUSTMENTS TO POPS THROUGH THE DAY INTO EARLY THIS EVENING IN LINE WITH LATEST HRRR/BTV 6KM REFLECTIVITY OUTPUT WHICH HAS A DECENT HANDLE ON EVOLUTION OF CURRENT SHORTWAVE TROUGH AND ACCOMPANIED FORCING. BOTTOM LINE, WE'RE STILL LOOKING AT MAINLY CLOUDY SKIES ALONG WITH PERIODS OF SHOWERS/ISOLATED STORMS WITH OCCASIONAL HEAVIER DOWNPOURS. DID OPT TO DOWNPLAY ANY STRONG/SEVERE THREAT GIVEN ABUNDANCE OF CLOUDS AND GENERAL LACK OF PBL DESTABILIZATION, AND HAVE REMOVED MENTION OF A BROADER THREAT OF STRONG/GUSTY WINDS ACCORDINGLY. ANY STRONGER STORMS, IF THEY DO OCCUR WOULD APPEAR TO DEVELOP SOUTH OF OUR AREA ACROSS PORTIONS OF SOUTHERN NEW ENGLAND THIS AFTERNOON. LATE AFTERNOON HIGHS GENERALLY RANGING FROM THE UPPER 60S TO MID 70S. BY THIS EVENING SHOWERS END WEST TO EAST BY MIDNIGHT IF NOT SOONER AS SHORTWAVE TROUGH EXITS EAST AND SKIES TREND PTLY CLOUDY OVER TIME. LOWS BY THURSDAY MORNING IN THE 50S FOR MOST SPOTS. WHILE PATCHY FOG A POSSIBILITY, OVERALL COVERAGE WILL BE LIMITED BY DECENT MIXING ATOP THE NOCTURNAL BOUNDARY LAYER IN THE 500-1000 FT AGL LEVEL. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/... AS OF 317 AM EDT WEDNESDAY...DEEP-LAYER CYCLONE LIFTS OUT NEWD ACROSS QUEBEC BY DAYBREAK THURSDAY. 00Z GFS/NAM MODEL SOUNDINGS INDICATE SUBSTANTIAL LOW TO MID-LEVEL DRYING IN THE WAKE OF THIS SYSTEM IN PREVAILING MODERATELY STRONG WESTERLY FLOW REGIME...AND SHOULD YIELD MOSTLY SUNNY SKIES FOR THE BALANCE OF THE DAY. IT WILL FEEL PLEASANT WITH SURFACE DEWPOINTS FALLING INTO THE MID 40S BY AFTERNOON. DAYTIME MIXING/INSOLATIONAL HEATING WILL RESULT IN WESTERLY SURFACE WINDS OF 8-14 MPH 15-23Z. 850MB TEMPERATURES AROUND +8C AND SUNSHINE SUPPORTS VALLEY HIGH TEMPERATURES GENERALLY IN THE MID 70S. NO PRECIP IS EXPECTED. WEAK SURFACE RIDGE BUILDS INTO THE REGION FROM THE WEST THURSDAY NIGHT AND WILL BE ACCOMPANIED BY 1000-500MB MEAN RH VALUES OF 20-30 PERCENT. ALL IN ALL A QUIET AND MOSTLY CLEAR NIGHT WITH LIGHT AND VARIABLE WINDS CONTROLLED BY LOCAL OROGRAPHIC EFFECTS. WITH MOIST SOIL CONDITIONS...WILL LIKELY SEE SOME PATCHY FOG FORMATION IN THE FAVORED VALLEY LOCATIONS 06-12Z FRIDAY. GOOD RADIATIONAL COOLING WILL RESULT IN WIDE TEMPERATURE RANGE FROM THE MID 40S ACROSS THE NRN ADIRODNACKS AND VERMONT/S NORTHEAST KINGDOM...TO THE LOW-MID 50S IN THE CHAMPLAIN VALLEY (WARMEST NEAR LAKE CHAMPLAIN). CONTINUED PLEASANT WEATHER CONDITIONS FRIDAY/FRIDAY EVENING WITH MAINTENANCE OF WEAK RIDGING SURFACE AND ALOFT AND <30% MEAN 1000-500MB RH VALUES. 850MB TEMPS MODERATE SOME TO +10 TO +12C AND SHOULD SEE VALLEY HIGHS IN THE UPPER 70S...BUT WITH CONTINUED LOW DEWPOINTS IN THE MID-UPR 40S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 340 AM EDT WEDNESDAY...LATEST TRENDS HAVE BEEN FOR GREATER UNCERTAINTY ON CHCS FOR PRECIP ON SATURDAY AND SUNDAY ASSOCIATED WITH WEAK NORTHERN AND SOUTHERN STREAM SYSTEMS. OTHERWISE...EXCELLENT AGREEMENT WITH DEVELOPMENT OF MID/UPPER LVL RIDGE AND SFC HIGH PRES FOR EARLY NEXT WEEK...RESULTING IN ABOVE NORMAL TEMPS AND DRY CONDITIONS FOR MONDAY AND MOST OF TUESDAY. HAVE CONTINUE TO MENTION SCHC TO LOW CHC POPS FOR SATURDAY ASSOCIATED WITH VERY WEAK SFC BOUNDARY AND 5H VORT IN JET WINDS ALOFT. BOTH GFS/ECMWF SHOW WEAK RIBBON OF ENHANCED MID LEVEL MOISTURE IMPACTING OUR NORTHERN ZNS...WITH VERY MINIMAL INSTABILITY VALUES. HAVE JUST MENTION SHOWERS WITH NO THUNDER ATTM. QPF WILL BE VERY LIGHT AND MAINLY CONFINED TO THE NORTHERN MTNS ON SATURDAY. MODELS DISAGREE ON SUNDAY...WITH LATEST 00Z GFS SHOWING SOUTHERN STREAM SYSTEM COMING CLOSE ENOUGH TO PROVIDE OUR REGION WITH LIGHT PRECIP CHCS WHILE ECMWF IS MAINLY DRY. GFS SHOWS BETTER 850 TO 500MB RH FIELDS...ALONG WITH A DEEPER TROF ACROSS THE NORTHEAST CONUS ON SUNDAY...RESULTING IN SOME LIFT AND WEAK INSTABILITY. WILL KEEP FCST DRY...BUT WOULD NOT BE SURPRISED A FEW SHOWERS/SPRINKLES DEVELOP DURING THE AFTERNOON HOURS ON SUNDAY FROM SFC HEATING AND WEAK INSTABILITY. ANY ACTIVITY WILL QUICKLY WEAKEN BY SUNSET WITH TEMPS MAINLY IN THE 70S FOR BOTH SAT/SUN AND LOWS IN THE 40S MTNS VALLEYS TO NEAR 60F CPV. MUCH WARMER AIR ARRIVES MONDAY INTO TUESDAY WITH PROGGED 85H TEMPS NEAR 15C BY 18Z TUESDAY...SUPPORTING HIGHS IN THE MID 80S WARMER VALLEYS. HAVE MENTION TEMPS 3 TO 5 DEGREES WARMER THAN THE SUPERBLEND GUIDANCE ON TUESDAY. ADDITIONAL CHCS FOR SHOWERS/STORMS ARRIVE LATE TUES INTO WEDS. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... THROUGH 12Z THURSDAY...CURRENT RADAR SHOWS A CLUSTER OF STORMS WITH EMBEDDED LIGHTNING IS IMPACTING SOUTHERN VT. THESE STORMS WILL IMPACT RUTLAND AND MPV BTN 12-15Z WITH SOME LIGHTNING AND BRIEF HEAVY RAINFALL AND MVFR VIS/CIGS. ELSEWHERE...ADDITIONAL SHOWERS WITH EMBEDDED IFR CONDITIONS ARE OCCURING OVER THE SLV...AND MAY IMPACT MSS THRU 15Z. EXPECT A MIX OF VFR/MVFR THIS MORNING WITH ADDITIONAL STORMS BY EARLY THIS AFTN. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...LIGHTNING...AND HEAVY DOWN POURS...WHICH WILL REDUCE VIS BLW 3SM AT TIMES. HAVE USED A TEMPO GROUP BTWN 16Z AND 19Z TO COVER THUNDERSTORM POTENTIAL THIS AFTN...WITH GREATEST CONCENTRATION OF STORMS OVER OUR CENTRAL/EASTERN TAF SITES...BTV/PBG/RUT/MPV/SLK. SLOW CLEARING WITH VFR CONDITIONS WILL DEVELOP BY EVENING. OUTLOOK 12Z THURSDAY THROUGH MONDAY... VFR WITH WEAK SFC HIGH PRES...EXCEPT FOR IFR IN FOG/BR AT MPV/SLK BTWN 06Z AND 12Z THURS AND AGAIN ON FRIDAY. UNCERTAINTY ON SHOWER POTENTIAL THIS WEEKEND...WITH LATEST TRENDS SHOWING THE POTENTIAL FOR ADDITIONAL ISOLATED SHOWERS SATURDAY AND AGAIN ON SUNDAY...WITH BRIEF MVFR CIGS POSSIBLE AT SLK/MPV. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...BANACOS NEAR TERM...JMG SHORT TERM...BANACOS LONG TERM...TABER AVIATION...TABER
Hazardous weather outlook, Jul 1, 3:25 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 325 AM EDT WED JUL 1 2015 VTZ001>012-016>019-020730- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 325 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY. A FEW STRONGER THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS...AND MAY CONTAIN BRIEF HEAVY RAINFALL...WIND GUSTS TO 50 MPH...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. THUNDERSTORM ACTIVITY WILL DIMINISH AND MOVE EAST OF VERMONT DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026>031-034-035-087-020730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- 325 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BANACOS
In the hours before
Special weather statement, Jul 1, 11:30 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1130 AM EDT WED JUL 1 2015 NYZ028-034-035-VTZ001-002-005-016-011830- EASTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-EASTERN FRANKLIN- INCLUDING THE CITIES OF...PLATTSBURGH...LAKE PLACID... PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS... BURLINGTON...ENOSBURG FALLS...RICHFORD 1130 AM EDT WED JUL 1 2015 ...SPECIAL WEATHER STATEMENT... MODERATE TO BRIEFLY HEAVY RAINFALL IS CURRENTLY AFFECTING THE NORTHERN CHAMPLAIN VALLEY INTO THE EASTERN SLOPES OF THE NORTHEASTERN ADIRONDACK MOUNTAINS. RAINFALL AMOUNTS OF BETWEEN 0.5 AND 1 INCH WILL BE POSSIBLE WITH THIS ACTIVITY THROUGH 1230 PM WHICH WILL CAUSE PONDING OF WATER ON AREA ROADS. MANY SMALLER STREAMS AND CREEKS MAY ALSO SEE SHARP RISES THROUGH MID AFTERNOON AS A RESULT OF THIS RAINFALL, BUT NO FLOODING IS EXPECTED. JMG
Nearby
Flash Flood Warnings in Vermont, 2015Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.